Drought, Angelina
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Angelina forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 31.255, -94.612 (the zone’s center; the record gives no point)
Most of Northeast Texas began the month of July in a D3 Extreme to D4 Exceptional Drought classification. Only the extreme northern counties of Northeast Texas, bordering the Red River, were classified as D2 Severe Drought status.
Every event with a place to put it; 21 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS SHV wrote it up.
Most of Northeast Texas began the month of July in a D3 Extreme to D4 Exceptional Drought classification. Only the extreme northern counties of Northeast Texas, bordering the Red River, were classified as D2 Severe Drought status. While some areas saw some rainfall during the month of July...it did little to change the classifications towards the end of the month.
The following are a few selected cities across Northeast Texas with their July rainfall totals and departures from normal as well as the 2011 rainfall totals and departures from normal.
Tyler July rainfall was 0.08. The departure from normal was -2.08.|Tyler yearly rainfall was 12.71. The departure from normal was -12.29.|Longview July rainfall was 1.09. The departure from normal was -2.03.|Longview yearly rainfall was 16.54. The departure from normal was -12.42.|Lufkin July rainfall was 1.94. The departure from normal was -0.66.|Lufkin yearly rainfall was 19.22. The departure from normal was -7.13.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 30, 8:48 PM CST, 3 hours 12 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 948 PM CDT THU JUN 30 2011 .DISCUSSION... UPDATED THE ZONES TO ALIGN GROUPINGS AND EXTEND THE RAIN CHANCES . MADE SOME CHANGES TO THE WINDS...DEW POINTS...AND CLOUD COVER ELEMENTS. ZONES ALREADY OUT. /06/ && .AVIATION... CONCERNING THE ARKLATEX...NIGHTFALL HAS PUT A BIG DAMPER ON THE DAYS CONVECTION...WITH THUNDER ENDING AT KTYR AS OF THIS WRITING. CONVECTIVE CLOUD DEBRIS WILL LINGER FOR SEVERAL MORE HOURS...BUT WE SHOULD KEEP VFR CONDITIONS FOR MUCH OF THE NIGHT. SEVERAL TERMINALS SAW RAINFALL TODAY AND WILL LIKELY SEE SOME VSBY RESTRICTIONS AROUND DAYBREAK. EXPECTING LIGHT FOG FOR THE MOST PART AND THEN SOME ISOLATED BROKEN LOW CLOUDS SCATTERING OUT BY 15Z. WINDS WILL BE LIGHT AND VARIABLE FOR MUCH OF THIS CYCLE. LOW TO MID LEVEL EASTERLY FLOW MAY SEE MORE AFTERNOON CONVECTION WRAP UP THE WORK WEEK. /24/ && .PRELIMINARY POINT TEMPS/POPS... SHV 74 100 73 99 74 / 20 20 10 10 10 MLU 73 98 74 98 71 / 20 20 10 10 10 DEQ 72 98 73 100 74 / 20 20 10 10 10 TXK 72 99 73 99 72 / 20 20 10 10 10 ELD 73 98 73 100 71 / 20 20 10 10 10 TYR 74 99 74 98 73 / 20 20 10 10 10 GGG 73 100 73 99 73 / 20 20 10 10 10 LFK 73 98 72 97 72 / 20 20 10 10 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 06/24/99
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1157 AM CDT THU JUN 30 2011 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-011100- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 1157 AM CDT THU JUN 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
754 PM CDT THU JUN 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 PM TSTM WND DMG LONGVIEW 32.52N 94.76W
06/30/2011 GREGG TX 911 CALL CENTER
MULTIPLE TREES AND POWER LINES DOWN.
&&
ASTEVENSPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
828 PM CDT THU JUN 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM TSTM WND DMG NEW LONDON 32.27N 94.93W
06/30/2011 RUSK TX EMERGENCY MNGR
2 TREES DOWN ACROSS FARM MARKET ROAD IN NORTHWEST RUSK
COUNTY.
&&
ASTEVENSPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SHREVEPORT LA
1027 PM CDT THU JUN 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG 2 NE GILMER 32.75N 94.92W
06/30/2011 UPSHUR TX TRAINED SPOTTER
LARGE TREE ACROSS HWY 155.
0605 PM TSTM WND GST MARSHALL 32.54N 94.35W
06/30/2011 E0.00 MPH HARRISON TX LAW ENFORCEMENT
TREES DOWN COUNTY WIDE.
0638 PM HAIL GILMER 32.73N 94.95W
06/30/2011 E1.00 INCH UPSHUR TX BROADCAST MEDIA
AT EAST TEXAS MEDICAL CENTER.
0650 PM TSTM WND DMG 1 N GILMER 32.74N 94.95W
06/30/2011 UPSHUR TX TRAINED SPOTTER
TREES DOWN ON HWY 271.
0706 PM TSTM WND DMG MINEOLA 32.67N 95.49W
06/30/2011 WOOD TX 911 CALL CENTER
HWY 80 AND FM 1799 INTERSECTION MULTIPLE TREES BLOWN
DOWN.
0744 PM TSTM WND DMG LONGVIEW 32.52N 94.76W
06/30/2011 GREGG TX 911 CALL CENTER
MULTIPLE TREES AND POWER LINES DOWN.
0808 PM TSTM WND DMG NEW LONDON 32.27N 94.93W
06/30/2011 RUSK TX EMERGENCY MNGR
2 TREES DOWN ACROSS FARM MARKET ROAD IN NORTHWEST RUSK
COUNTY.
&&
ASTEVENSPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SHREVEPORT LA
1030 PM CDT THU JUN 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 1 NE ARCADIA 32.56N 92.91W
06/30/2011 E0.75 INCH BIENVILLE LA 911 CALL CENTER
JUST NORTH OF I-20 ON HWY 151.
0320 PM TSTM WND DMG TAYLOR 32.55N 93.12W
06/30/2011 BIENVILLE LA LAW ENFORCEMENT
TREES DOWN IN TAYLOR.
0330 PM TSTM WND DMG 6 SE MINDEN 32.56N 93.21W
06/30/2011 WEBSTER LA LAW ENFORCEMENT
TREES DOWN ALONG HIGHWAY 80 SOUTHEAST OF MINDEN.
0340 PM TSTM WND DMG JAMESTOWN 32.34N 93.21W
06/30/2011 BIENVILLE LA LAW ENFORCEMENT
TREES AND POWER LINES DOWN IN JAMESTOWN.
0445 PM TSTM WND DMG PLAIN DEALING 32.91N 93.70W
06/30/2011 BOSSIER LA LAW ENFORCEMENT
TREES DOWN NORTH OF HWY 80 TO ARKANSAS LINE.
0600 PM TSTM WND DMG 2 NE GILMER 32.75N 94.92W
06/30/2011 UPSHUR TX TRAINED SPOTTER
LARGE TREE ACROSS HWY 155.
0605 PM TSTM WND GST MARSHALL 32.54N 94.35W
06/30/2011 E0.00 MPH HARRISON TX LAW ENFORCEMENT
TREES DOWN COUNTY WIDE.
0638 PM HAIL GILMER 32.73N 94.95W
06/30/2011 E1.00 INCH UPSHUR TX BROADCAST MEDIA
AT EAST TEXAS MEDICAL CENTER.
0650 PM TSTM WND DMG 1 N GILMER 32.74N 94.95W
06/30/2011 UPSHUR TX TRAINED SPOTTER
TREES DOWN ON HWY 271.
0706 PM TSTM WND DMG MINEOLA 32.67N 95.49W
06/30/2011 WOOD TX 911 CALL CENTER
HWY 80 AND FM 1799 INTERSECTION MULTIPLE TREES BLOWN
DOWN.
0744 PM TSTM WND DMG LONGVIEW 32.52N 94.76W
06/30/2011 GREGG TX 911 CALL CENTER
MULTIPLE TREES AND POWER LINES DOWN.
0808 PM TSTM WND DMG NEW LONDON 32.27N 94.93W
06/30/2011 RUSK TX EMERGENCY MNGR
2 TREES DOWN ACROSS FARM MARKET ROAD IN NORTHWEST RUSK
COUNTY.
&&
ASTEVENSPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1142 PM CDT THU JUN 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG LINDEN 33.01N 94.36W
06/30/2011 CASS TX LAW ENFORCEMENT
TREES AND POWER LINES DOWN
&&
24PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1150 PM CDT THU JUN 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM TSTM WND DMG 1 SE WAKE VILLAGE 33.41N 94.10W
06/30/2011 BOWIE TX LAW ENFORCEMENT
TWO TREES DOWN
&&
24The national radar mosaic for the moment the first event began.
21 drought. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2011Every state in 2011This day in weather historyWarnings in Texas, July 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 319620, 319621, 319622, 319623, 319624, 319625, 319626, 319627, 319628, 319629, 319630, 319631, 319632, 319633, 319634, 319635, 319636, 319637, 319639, 319640, 319641.